# SDR IPXA2018041528574

- Difficulty date: March 25, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER ACCESSORY BAY, LONGERON 51R BETWEEN BS 6-70 TO 6-90 IS CORRODED.  REMOVED, FABRICATED AND REPLACED THE LONGERON IAW DWG AAA7088 AND NAA6754.
